| Model Number |
CDL-627 |
| Medical Device Problem Codes |
Material Discolored (1170); Scratched Material (3020); Insufficient Device Problem Information (3190); Ejection Problem (4009)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Osteolysis (2377); Neck Pain (2433)
| Date of Event |
01/09/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was -m6c revision case-- blumenthal et al (esj 2024).Discusses the outcomes and management.Strategies for patients who underwent revision or removal of cervical total disc replacements (tdr).The most common reason for removal/revision encountered in this cohort was severe osteolysis, 7 were m6-c.
Additional Manufacturer Narrative
Additional information has been requested - device has not returned for investigation.
Additional Manufacturer Narrative
Additional information has been requested - device has not returned for investigation.Upon additional information received, it was determined this complaint was associated to an ide patient (b)(6).Additional details were included in this follow up report from the completed investigation.This follow up report is submitted after the fda requested a correction be made to the initial report which identified the type of report to be both 5-day report and initial report.
Event or Problem Description
It was reported that there was -m6c revision case-- blumenthal et al (esj 2024).Discusses the outcomes and management.Strategies for patients who underwent revision or removal of cervical total disc replacements (tdr).The most common reason for removal/revision encountered in this cohort was severe osteolysis, 7 were m6-c.Additional information provided stated the reason for device explantation was due to patient neck swelling due to a cervical mass and suspected osteolysis due to infection.